MAUDE Adverse Event Report: Zimmer Biomet, Inc. RINGLOC BI-POLAR 28X52MM; Prosthesis, Hip

Zimmer Biomet, Inc. RINGLOC BI-POLAR 28X52MM; Prosthesis, Hip
Catalog Number 11-165228
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ringloc bi-polar cup couldn¿t be smoothly inserted into the inner track, which also prevents the liner from locking in properly.It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ taiwan.The location of the reported device is unknown; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
RINGLOC BI-POLAR 28X52MM
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50670181
Report Number0001825034-2026-02707
Device Sequence Number9228480
Product Code JDI
UDI-Device Identifier00880304001930
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-165228
Device Lot Number67638764
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown